# SDR V0XD20160313057

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,162 hours, 20,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  R & R PAX DOOR AFT DRAG ANGLE, PN 601R31772-5, IAW SRM 52-11-04 & 52-42-22.  NDT PERFORMED BY CRS.
